# SDR FDEA202202160306

- Difficulty date: February 16, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 63,029 hours, 14,858 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT 16:25 ZULU MOCC MESSAGED US IN FLIGHT ADVISING  US THAT HYD #3 QTY SHOWED 5.8 GALLONS. HYD 3  CONTINUED TO LEAK DOWN UNTIL HYD 3 ELEV OFF  ILLUMINATED AND THEN HYD 3 LOW QTY ILLUMINATED.   FOUND CENTER LANDING GEAR BRAKE R/H UPPER GLAND                        ASSY HYDRAULIC LINE TO BE BROKEN OFF AT CONNECTING                     FITTING. REMOVED AND REPLACED DAMAGED LINE WITH A                      SERVICABLE UNIT IN REF TO AMM 32-44-12-4 , E.A.                        1-2902-T0366986 A AND ERS # 22-00625. SERVICED AND                     BLED #3 HYDRAULICS IN REF TO AMM 12-13-02-2 AND                        BLED CENTER LANDING GEAR BRAKES IN REF TO AMM                          32-43-20-2. RAN ELECTRIC HYD  PUMPS WITN NO LEAK                        NOTED. RAN #3 ENGINE IN REF TO JRH AND NOTED NO                         LOSS OF HYDRAULIC FLUID. LEAK CHECK GOOD AT THIS  TIME.                                                                  PART# OF HYDRAULIC LINE REMOVED WAS UNKNOWN.   PART # INSTALLED : AYK7550-870 PART INSTALLED WAS A TRACKING LEVEL 0
